Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feet becoming hot, painful and swollen, itching from feet to knee. What is this ?

my feet all of a sudden have been becoming hot, painful ans somewhat swollen, the other day I thought I was bite by something put tea tree oil and DMSO on my leg it was red and itching climbing from my foot to m my knee area...but dont think it was a bite..because my other leg started to it a little as well...my feet have been red and painful and slightly swollen since last night...is it to much sugar? Gout? worse? never had this before an scared
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello,
Thanks for writing to us.
According to your description , pain and swelling over your feet seems to be inflammatory in nature. It could be due to acute attack of gout.
I advice you to give you rest to the part affected, take anti-inflammatory drug like motrin 1 tablet with food as and when required (upto 4 tablets daily) to reduce pain and inflammation and consult your doctor for thorough examination of feet and rule out any infective cause.
Hope this helps you.
Wishing you good health...
Regards.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor